Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with SLE, epilepsy, bipolar disorder, get discomfort in center of chest after taking Dilantin, epilim. Reason?

.,Hi I have SLE , epilepsy , and Bipolar. Disorder. I also am factor v Leiden . The medications I am on are 500mg of Dilantin , endep10mg, epilim 2 tablets in the morning and 3 at night. I also take 225 mg of Effexor, 60mg of avanza, 5mg of zyprexa, Crestor 10mg, sandimigran 2 tablets at night, methatrexate 30mg once per week, topamax 100mg twice a day, frolic acid , 1200mg of clatrate and 1200mg of fish oil.Since starting on the Dilantin and epilim I have noticed an uncomfortable feeling in the centre of the chest. It feels like a flutter. I also had a port a Catherine put in about eight months ago,and I m not sure if that might have something to do with it. When I am lying flat it is much worse,and even worse when laying on my left side. I have recently had to prop myself up to get some relief. I would appreciate your opinion,Thankyou Annie.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
this is typical of reflux esophagitis and heart burn
do not lie down after taking any medicine or eating meals
keep upright position sitting or standing atleast for an hour after medicine and meals
pantocid tablet twice daily 30 min b4 food and medicines will be helpful
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor